The Annals of Mathematical Statistics

Bayes and Fiducial Equivariant Estimators of the Common Mean of Two Normal Distributions

S. Zacks

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 1 (1970), 59-69.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697188

Digital Object Identifier
doi:10.1214/aoms/1177697188

Mathematical Reviews number (MathSciNet)
MR267691

Zentralblatt MATH identifier
0188.49801

JSTOR
links.jstor.org

Citation

Zacks, S. Bayes and Fiducial Equivariant Estimators of the Common Mean of Two Normal Distributions. Ann. Math. Statist. 41 (1970), no. 1, 59--69. doi:10.1214/aoms/1177697188. https://projecteuclid.org/euclid.aoms/1177697188


Export citation